教師資料查詢 | 類別: 期刊論文 | 教師: 林千代 Lin Chien-tai (瀏覽個人網頁)

標題:Estimation of P(Y<X) for Location-Scale Distributions under Joint Progressively Type-II Right Censoring
學年102
學期1
出版(發表)日期2013/09/01
作品名稱Estimation of P(Y<X) for Location-Scale Distributions under Joint Progressively Type-II Right Censoring
作品名稱(其他語言)
著者Lin, Chien-Tai; Ke, Shun-Jie
單位淡江大學數學學系
出版者Hsinchu: N C T U Press
著錄名稱、卷期、頁數Quality Technology & Quantitative Management 10(3), pp.339-352
摘要In this article, estimation of the probability Q=P(Y<X) when X and Y are two independent but not identically location-scale distributed random variables under the joint progressively Type-II censoring is studied. The maximum likelihood estimation and confidence intervals using asymptotic distribution and two parametric bootstrap resampling methods for parameter Q are explored. A simulation study concentrating mainly on the extreme-value distribution illustrates the accuracy of these confidence intervals. Finally, a numerical example is used to illustrate the proposed methods.
關鍵字Bootstrap resampling; lifetime; maximum likelihood estimator; Type-II right censoring scheme
語言英文
ISSN1684-3703
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!